# SDR DL757100267

- Difficulty date: November 5, 2009
- Submitted: February 18, 2010
- Operation: Air carrier
- Aircraft: N612DL
- Make and model: Boeing 757232
- Aircraft serial: 22819
- Aircraft time: 75,013 hours, 37,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1391 S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON LOWER FUSELAGE SKIN AT STA 1391, BETWEEN STRINGERS 28R AND 29R.  ACCOMPLISHED ERO 478389-14 REV ORIG AT SAA SAT REF NON ROUTINE CARD 136277.
